dizzy a week after?

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis

dizzy a week after?

Postby Meegs » Fri Aug 14, 2009 7:21 am

Just wondering if anyone else has run into this...

I usually get dizzy the day of and the day after my IV

But today (1 week later) I'm dizzy every couple of minutes. Just little waves... lasting at most 5 seconds... but it's really annoying.
User avatar
Meegs
Family Member
 
Posts: 63
Joined: Fri Feb 27, 2009 4:00 pm

Advertisement

Postby catfreak » Fri Aug 14, 2009 9:58 pm

Yes, You need to keep hydrated!! water, water, water!! til you think you can't drink another drop then drink some more. This works best for me and I was told this at my first infusion by a seasoned pro with many infusions to her credit.

Cat
Holly - Shine On You Crazy Diamond - Pink Floyd

9/3/09 Stanford - Dr Dake - Stent in R-J to unblock Arachnoid Cyst in Sigmoid Sinus. Stent in narrowed L-J. Balloon in narrowing where R & L Jugulars meet.
User avatar
catfreak
Family Elder
 
Posts: 791
Joined: Sun Jun 01, 2008 3:00 pm
Location: Mississippi


Return to Tysabri (Antegren or Natalizumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users